# SDR SWIA971996

- Difficulty date: September 23, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 21,799 hours, 26,925 cycles
- Engine: Pwa PW118B
- System (JASC): 3432 · Glide Slope System
- Part: Indicator
- Condition: Failed
- Location: Nav System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NUMBER TWO NAV SYSTEM FAILED INFLIGHT.  ''''NAV'''' FLAG WITHOUT IDENT FEATURE ON ALL VOR AND ILS FREQUENCIES.  RETURNED TO SLC.  INSTALLED SERVICEABLE VIR-32 NAV BOX IAW MM 34-54-00.  NUMBER TWO NAV SYSTEM OPS CHECKS GOOD.  (S/N 14919) ON, (S/N 10605) OFF.
